# SDR USAAF96073

- Difficulty date: June 28, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N484US
- Make and model: Fokker F.28 MK4000
- Aircraft serial: 11234
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Dnlock Actuator
- Part number: 200497005
- Condition: Failed
- Location: Lt Mlg
- Stage of operation: AP
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLT 227 - DAY-CLT - LEFT MAIN GEAR DOWN AND LOCKED INDICATOR DID NOT ILLUMINATE ON GEAR EXTENSION.  CYCLED GEAR 5 TIMES, THEN DOWN AND LOCKED LIGHT ILLUMINATED.  REPLACED LEFT MAIN GEAR DOWNLOCK ACTUATOR.  (M)
